HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

AN ODE FOR BOUNDARY LAYER SEPARATION ON A SPHERE AND A HYPERBOLIC SPACE

Files in This Item:
pre1047.pdf273.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84191

Title: AN ODE FOR BOUNDARY LAYER SEPARATION ON A SPHERE AND A HYPERBOLIC SPACE
Authors: Chan,Chi Hin Browse this author
Czubak, Magdalena Browse this author
Yoneda, Tsuyoshi Browse this author
Keywords: Navier-Stokes equation
Riemannian manifolds
boundary layer separation
Coriolis efect
Issue Date: 10-Feb-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1047
Start Page: 1
End Page: 5
Abstract: Ma and Wang derived an equation linking the separation location and times for the boundary layer separation of incompressible uid ows. The equation gave a necessary condition for the separation (bifurcation) point. The purpose of this paper is to generalize the equation to other geometries, and to phrase it as a simple ODE. Moreover we consider the Navier-Stokes equation
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69851
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University